# SDR P5CA2017101400360

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,698 hours, 2,827 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Config
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION MESSAGE ON EICAS DURING FLIGHT,  DUE TO FUEL MIGRATION FROM RIGHT TANK.   CHECKED IAW MM 28-41-00, NO FAULT FOUND.
